The denseness of compactly supported functions in weighted spaces
Doklady Akademii Nauk, Tome 288 (1986) no. 5, pp. 1039-1045
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_288_5_a1,
author = {L. N. Domysheva},
title = {The denseness of compactly supported functions in weighted spaces},
journal = {Doklady Akademii Nauk},
pages = {1039--1045},
year = {1986},
volume = {288},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_288_5_a1/}
}
L. N. Domysheva. The denseness of compactly supported functions in weighted spaces. Doklady Akademii Nauk, Tome 288 (1986) no. 5, pp. 1039-1045. http://geodesic.mathdoc.fr/item/DAN_1986_288_5_a1/